Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




196 Publications

2017 | Journal Article | IST-REx-ID: 909 | OA
Akopyan A, Vysotsky V. On the lengths of curves passing through boundary points of a planar convex shape. The American Mathematical Monthly. 2017;124(7):588-596. doi:10.4169/amer.math.monthly.124.7.588
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272 | OA
Held M, Huber S, Palfrader P. Generalized offsetting of planar structures using skeletons. Computer-Aided Design and Applications. 2016;13(5):712-721. doi:10.1080/16864360.2016.1150718
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1289 | OA
Dunaeva O, Edelsbrunner H, Lukyanov A, et al. The classification of endoscopy images with persistent homology. Pattern Recognition Letters. 2016;83(1):13-22. doi:10.1016/j.patrec.2015.12.012
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1292 | OA
Durst S, Kegel M, Klukas MD. Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica. 2016;150(2):441-455. doi:10.1007/s10474-016-0648-4
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1295
Edelsbrunner H, Iglesias Ham M. Multiple covers with balls II: Weighted averages. Electronic Notes in Discrete Mathematics. 2016;54:169-174. doi:10.1016/j.endm.2016.09.030
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1330 | OA
Akopyan A, Balitskiy A. Billiards in convex bodies with acute angles. Israel Journal of Mathematics. 2016;216(2):833-845. doi:10.1007/s11856-016-1429-z
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1360 | OA
Akopyan A, Balitskiy A, Karasev R, Sharipova A. Elementary approach to closed billiard trajectories in asymmetric normed spaces. Proceedings of the American Mathematical Society. 2016;144(10):4501-4513. doi:10.1090/proc/13062
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek P, Krcál M. On computability and triviality of well groups. Discrete & Computational Geometry. 2016;56(1):126-164. doi:10.1007/s00454-016-9794-2
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1617 | OA
Pausinger F, Steinerberger S. On the discrepancy of jittered sampling. Journal of Complexity. 2016;33:199-216. doi:10.1016/j.jco.2015.11.003
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662 | OA
Edelsbrunner H, Pausinger F. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 2016;287:674-703. doi:10.1016/j.aim.2015.10.004
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications